# SDR CA080416001

- Difficulty date: April 14, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 8,841 hours
- Engine: Allsn 250C20B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Spring
- Part number: V40GT3911AA
- Condition: Broken
- Location: Tail Boom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COMING OUT OF A MAJOR INSP, WHERE THE EJECTION SPRINGS ON ALL THE COWLS ( P/N 105-62648, 105-62664, 105-62643, 105-62663 AND 105-30851) WERE REPLACED. SEVERAL EJECTION SPRINGS P/N V40GT39-1-1AA WERE BREAKING INTO (2) PIECES. THIS PROBLEM HAPPENED STATICALLY ON THE GROUND. THESE EJECTION SPRINGS WERE ORDERED NEW FROM MFG, BATCH NR S0000243616 COMING FROM DIFFERENT LOT NR. BREAKAGE HAPPENS IN THE MFG LOGO STAMPED ON THE EJECTION SPRING.  NEW EJECTION SPRINGS SAME PN, SAME BATCH NR USED TO REPLACE BROKEN ONES ON THIS AC. (TC NR 20080416001)
